# SDR AALA20171221002

- Difficulty date: December 19, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 25,285 hours, 9,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT AT 7DEF-12DEF INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY AND RESECURED CONNECTOR AT SEAT 12DEF PER AMM 33-51-06. OPERATIONAL CHECK NORMAL.
